# SDR VJ9800672

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 148-190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, LONGERONS AT 4L STA 160 AND 22R STA 979R WERE FOUND CORRODED AND CRACKED.  REMOVED LONGERON 4L FROM STA 148 TO 190.  FABRICATED REPAIR LONGERON AND SPLICE FROM 277922-3 AND 7637813-3 IAW SRM DC9 53-11-1 FIG 3 AND 53-02.  AT STATION 979R, FABRICATED NEW LONGERON AND CLEAN CORROSION IAW SRM DC9 53-11-3 FIG 4.  TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-2 AND 51-30-2.
